MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 29GA 1/2IN 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 29GA 1/2IN 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928852
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.".
 
Event or Problem Description
It was reported that a box of syringe 0.3ml 29ga 1/2in 10bag 500 pl/wg had missing label information before use.The following was reported by the initial reporter: "it was reported that the expiration dates were not on the box.Verbatim: pharmacy reported found full box of (b)(6) insulin syringe 30g, 0.3ml 8mm with lot # 6347590, lot # 6347590, catalog# 928855, date of event: (b)(6) 2021, sample no.Pharmacy reported found full box of (b)(6) insulin syringe without exp dates".
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch # 5229810 all inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This was manufactured before expiration dates were printed on packaging.H3 other text : see h.10.
 
Event or Problem Description
It was reported that a box of syringe 0.3ml 29ga 1/2in 10bag 500 pl/wg had missing label information before use.The following was reported by the initial reporter: "it was reported that the expiration dates were not on the box.Verbatim: pharmacy reported found full box of walgreens insulin syringe 30g, 0.3ml 8mm with lot # 6347590.Lot # 6347590.Catalog# 928855.Date of event (b)(6) 2021.Sample no.Pharmacy reported found full box of walgreens insulin syringe without exp dates.".

Brand Name
SYRINGE 0.3ML 29GA 1/2IN 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11692925
Report Number1920898-2021-00430
Device Sequence Number3511453
Product Code FMF
UDI-Device Identifier00311917014920
UDI-Public00311917014920
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928852
Device Catalogue Number928852
Device Lot Number5229810
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1